MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; SC 3W HP RA OFF NB- OEM

MEDLINE INDUSTRIES INC.; SC 3W HP RA OFF NB- OEM
Catalog Number 80055009
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on (b)(6) 2020 a surgeon was unable to fully deploy a sapien 3 trans catheter valve.It was stated by the reporter "the first valve was placed high/ over expanded as a result of a quick improvisation that occurred after the valve was not fully inflated.A second valve was implanted to fix the leak and stabilize the first valve." the reporter states, "it is not known where the source of the leak is." there was no serious injury reported.However, due to the reported nature of the incident and in abundance of caution this medwatch is being filed.The sample is not available for return and evaluation.No further information is available at this time.If any further relevant information is identified or obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported, there was a large column of air.A second valve was implanted to fix the leak and stabilize the first valve.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B4: date of this report: 11/3/2020, corrected submission date is 11/3/2020.First attempted submission of 11/2/2020 was stuck "in processing" in web trader.G6 type of report: follow-up/01 h2 if follow-up, what type? correction.

Common Device Name
SC 3W HP RA OFF NB- OEM
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key10777453
Report Number3015910259-2020-00001
Device Sequence Number2960337
Product Code DTL
UDI-Device Identifier10193489066661
UDI-Public10193489066661
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number80055009
Device Lot Number5565768, 5607041
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/06/2020
Supplement Date Received by Manufacturer10/06/2020
Initial Report FDA Received Date11/03/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient Weight82